# SDR C2XA05IA110

- Difficulty date: October 4, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 1,097 hours, 598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2706
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 8,010 hours, 6,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3097, THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT WITH NO ASSOCIATED SMOKE IN THE BAGGAGE COMPARTMENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFT BAGGAGE COMPARTMENT SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
